# SDR USAA050997

- Difficulty date: August 10, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C336557
- Condition: Cracked
- Location: Bs 380-400
- Part time: 41,152 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .4 INCHES, UPPER CHORD ON INTERCOSTAL BETWEEN BS 380 AND 400, RBL 11.  FABRICATED AND INSTALLED NEW CHORD IAW BOEING DRAWING 65C33655 AND SRM 51-40-02.  (M)
